MathSciNet Relay Station
MathSciNet bibliographic data
MR2993129 05C80 (05C65 05C75 60F05 60G42)
Bollobás, Béla; Riordan, Oliver Asymptotic normality of the size of the giant component in a random hypergraph. Random Structures Algorithms 41 (2012), no. 4, 441–450.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement